Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 85, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jul 14, 2015, 11:02 AM EDT for Allen County, Indiana. It took effect at Jul 15, 2015, 12:00 AM EDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 11:02 AM EDT (15:02 UTC)
- In effect from
- Jul 15, 2015, 12:00 AM EDT
- Expired
- Jul 16, 2015, 5:00 PM EDT
- In force
- 41 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
County Allen County, IN
The radar
The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Marys River near Fort Wayne (SASI3). The gauge peaked at 13.44 ft at Jul 14, 2015, 1:00 PM EDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04182000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
172
WGUS43 KIWX 141502
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 AM EDT TUE JUL 14 2015
...The National Weather Service in Northern Indiana has issued a
flood warning for the following rivers...
Maumee River at Ft. Wayne affecting Allen and Paulding Counties
Saint Marys River at Muldoon Bridge affecting Allen County
...flooding severity forecast to increase from Minor to Moderate for
the following rivers in Indiana
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
.Additional runoff into river basins from additiona heavy rainfall
over the past 24 hours will cause new or continued river flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive vehicles through flooded areas. the
water may be too deep to allow safe passage. Never allow children to
play in or near flood waters. Stay tuned to NOAA Weather Radio or
local media for further statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Hydrology... Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-151502-
/O.EXT.KIWX.FL.W.0083.000000T0000Z-150717T1845Z/
/NMCI3.2.ER.150714T0930Z.150715T1200Z.150716T1845Z.NO/
1102 AM EDT TUE JUL 14 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Eel River at North Manchester
* until Friday afternoon.
* At 10 AM Tuesday the stage was 9.9 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to crest near 12.1 feet around 8 AM
Wednesday July 15 and fall below flood stage around 2 PM Thursday
July 16.
* At 13.0 feet...South Mill Street lumber company built wall to
prevent flooding after December 1990 flood.
* This crest compares to a previous crest of 12.6 feet which occurred
on Jul 19 1996.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC003-OHC125-151501-
/O.NEW.KIWX.FL.W.0084.150714T1646Z-150716T1930Z/
/FTWI3.1.ER.150714T1646Z.150715T0600Z.150715T1930Z.NO/
1102 AM EDT TUE JUL 14 2015
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Maumee River at Ft. Wayne
* until Thursday afternoon.
* At 10 AM Tuesday the stage was 16.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Tuesday afternoon
and crest near 18.0 feet around 2 AM Wednesday July 15 and fall
below flood stage around 3 PM Wednesday July 15.
* At 18.0 feet...The lowest unprotected city streets begin to flood.
A few residents of River Haven are affected by high water.
* This crest compares to a previous crest of 18.4 feet which occurred
on Apr 7 2009.
&&
LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
4111 8492 4106 8503
$$
INC003-151501-
/O.NEW.KIWX.FL.W.0085.150715T0400Z-150716T2100Z/
/SASI3.1.ER.150715T0400Z.150715T1200Z.150715T2100Z.NO/
1102 AM EDT TUE JUL 14 2015
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Saint Marys River at Muldoon Bridge
* from late tonight to Thursday afternoon.
* At 10 AM Tuesday the stage was 13.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise above flood stage very early
Wednesday morning and crest near 14.3 feet around 8 AM Wednesday
July 15 and fall below flood stage around 5 PM Wednesday July 15.
* At 14.0 feet...Flooding occurs in parks and low farmland throughout
southern Allen County. The City of Fort Wayne starts 24 hour flood
fighting procedures.
* This crest compares to a previous crest of 14.7 feet which occurred
on May 26 2011.
&&
LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
4094 8504 4093 8506
$$1 follow-up statement
126
WGUS83 KIWX 150254
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 PM EDT TUE JUL 14 2015
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST.
JOSEPH COUNTIES
SAINT MARYS RIVER AT MULDOON BRIDGE AFFECTING ALLEN COUNTY
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
LITTLE RIVER ABOVE HUNTINGTON AFFECTING ALLEN...HUNTINGTON AND
WABASH COUNTIES
TIPPECANOE RIVER NEAR ORA AFFECTING FULTON...KOSCIUSKO...MARSHALL...
PULASKI AND STARKE COUNTIES
WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES
WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES
WABASH RIVER AT WABASH AFFECTING CASS...MIAMI AND WABASH COUNTIES
EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI...
WABASH AND WHITLEY COUNTIES
MAUMEE RIVER AT FT. WAYNE AFFECTING ALLEN AND PAULDING COUNTIES
SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT
COUNTIES
NORTH BRANCH ELKHART RIVER AT COSPERVILLE AFFECTING ELKHART AND
NOBLE COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
AUGLAIZE RIVER NEAR FT. JENNINGS AFFECTING ALLEN...PAULDING AND
PUTNAM COUNTIES
.Recent heavy rainfall has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX UNDER HYDROLOGY... RIVERS AND LAKES.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC003-069-169-160254-
/O.EXT.KIWX.FL.W.0079.000000T0000Z-150716T1719Z/
/LRHI3.2.ER.150714T0422Z.150715T0200Z.150715T1719Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE LITTLE RIVER ABOVE HUNTINGTON
* UNTIL THURSDAY AFTERNOON.
* AT 2 AM WEDNESDAY THE STAGE WAS 17.0 FEET AND RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST AT 17.1 FEET TONIGHT THEN FALL BELOW
THE 15.0 FOOT FLOOD STAGE AROUND 5 PM WEDNESDAY JULY 15.
* AT 18.0 FEET...EXTENSIVE FLOODING IS IN PROGRESS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.0 FEET WHICH OCCURRED
ON JUN 28 2015.
&&
LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
4080 8568
$$
INC017-085-103-169-183-160253-
/O.EXT.KIWX.FL.W.0083.000000T0000Z-150717T1920Z/
/NMCI3.2.ER.150714T0930Z.150715T1800Z.150716T1920Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE EEL RIVER AT NORTH MANCHESTER
* UNTIL FRIDAY EVENING.
* AT 2 AM WEDNESDAY THE STAGE WAS 10.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.7 FEET AROUND 6
PM WEDNESDAY JULY 15 AND FALL BELOW FLOOD STAGE AROUND 7 PM
THURSDAY JULY 16.
* AT 11.0 FEET...FLOOD WATER NEARS THE LUMBER COMPANY AND TRAILER
COURT ON SOUTH MILL STREET.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET WHICH OCCURRED
ON NOV 30 2011.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC049-085-099-131-149-160253-
/O.EXT.KIWX.FL.W.0077.150715T1800Z-150717T1800Z/
/ORAI3.1.ER.150715T1800Z.150716T0600Z.150716T1800Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE TIPPECANOE RIVER NEAR ORA
* FROM THIS EVENING TO FRIDAY EVENING.
* AT 1 AM WEDNESDAY THE STAGE WAS 11.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY EVENING
AND CREST NEAR 12.1 FEET AROUND 6 AM THURSDAY JULY 16. IT WILL FALL
BELOW FLOOD STAGE AROUND 6 PM THURSDAY JULY 16.
* AT 12.0 FEET...THE RIVER IS AT FLOOD STAGE...SIGNIFICANT LOWLAND
AND RURAL FLOODING BEGINS.
&&
LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
4115 8657 4108 8655
$$
INC001-179-160253-
/O.EXT.KIWX.FL.W.0080.000000T0000Z-150718T1500Z/
/LYNI3.1.ER.150714T0406Z.150716T0600Z.150717T1500Z.NR/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE WABASH RIVER NEAR LINN GROVE
* UNTIL SATURDAY AFTERNOON.
* AT 2 AM WEDNESDAY THE STAGE WAS 12.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND 6
AM THURSDAY JULY 16 AND FALL BELOW FLOOD STAGE AROUND 3 PM FRIDAY
JULY 17.
* AT 14.0 FEET...SECONDARY ROADS ARE BLOCKED. ROADS NEAR THE EAST
SIDE OF GENEVA BEGIN TO FLOOD. SOME EVACUATIONS MAY BE REQUIRED AND
PROPERTY NEEDS TO BE TRANSFERED TO HIGHER GROUND.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC069-179-160253-
/O.EXT.KIWX.FL.W.0081.000000T0000Z-150719T0920Z/
/BLFI3.1.ER.150714T0305Z.150716T1200Z.150718T0920Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE WABASH RIVER NEAR BLUFFTON
* UNTIL SUNDAY MORNING.
* AT 2 AM WEDNESDAY THE STAGE WAS 12.8 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.9 FEET AROUND 12
PM THURSDAY JULY 16 AND FALL BELOW FLOOD STAGE AROUND 9 AM
SATURDAY JULY 18.
* AT 14.0 FEET...FLOODING BEGINS TO AFFECT RESIDENTIAL AREAS IN
NORTHERN BLUFFTON. LOW AREAS NEAR THE WASTEWATER TREATMENT PLANT
BEGIN TO FLOOD. PORTIONS OF ELM GROVE ROAD AND COUNTY ROAD 450
BEGIN TO FLOOD.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
INC017-103-169-160253-
/O.EXT.KIWX.FL.W.0082.000000T0000Z-150717T1108Z/
/WABI3.1.ER.150714T1505Z.150715T1800Z.150716T1108Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE WABASH RIVER AT WABASH
* UNTIL FRIDAY MORNING.
* AT 2 AM WEDNESDAY THE STAGE WAS 14.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 15.2 FEET AROUND 6
PM WEDNESDAY JULY 15 AND FALL BELOW FLOOD STAGE AROUND 11 AM
THURSDAY JULY 16.
&&
LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
4078 8582
$$
OHC003-125-137-160253-
/O.CON.KIWX.FL.W.0086.000000T0000Z-150716T2151Z/
/FTJO1.1.ER.150715T0111Z.150715T0600Z.150715T2151Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING CONTINUES FOR
THE AUGLAIZE RIVER NEAR FT. JENNINGS
* UNTIL THURSDAY EVENING.
* AT 12 AM WEDNESDAY THE STAGE WAS 12.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY
WEDNESDAY MORNING AND CREST NEAR 14.5 FEET AROUND 6 AM WEDNESDAY
JULY 15 AND FALL BELOW FLOOD STAGE AROUND 9 PM WEDNESDAY JULY 15.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC003-OHC125-160253-
/O.EXT.KIWX.FL.W.0084.000000T0000Z-150716T1200Z/
/FTWI3.1.ER.150715T0120Z.000000T0000Z.150715T1200Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE MAUMEE RIVER AT FT. WAYNE
* UNTIL THURSDAY AFTERNOON.
* AT 2 AM WEDNESDAY THE STAGE WAS 17.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE AROUND 6 AM
WEDNESDAY JULY 15.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE WEDNESDAY MORNING
AND CREST NEAR 17.0 FEET AROUND 6 AM WEDNESDAY JULY 15 AND FALL
BELOW FLOOD STAGE AROUND 12 PM WEDNESDAY JULY 15.
* AT 17.0 FEET...FLOODING OCCURS IN PARKS AND FARMLAND IN ALLEN
COUNTY. UNPROTECTED LOWLAND AND COUNTY ROADS BECOME AFFECTED BY
FLOOD WATERS.
&&
LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
4111 8492 4106 8503
$$
INC001-003-OHC161-160253-
/O.EXT.KIWX.FL.W.0078.000000T0000Z-150719T1851Z/
/DCRI3.1.ER.150714T0437Z.150715T1200Z.150718T1851Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT MARYS RIVER NEAR DECATUR
* UNTIL SUNDAY EVENING.
* AT 2 AM WEDNESDAY THE STAGE WAS 18.9 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 19.3 FEET AROUND 12
PM WEDNESDAY JULY 15 AND FALL BELOW FLOOD STAGE AROUND 6 PM
SATURDAY JULY 18.
* AT 19.5 FEET...FLOODING EXPANDS INTO MORE FARM LAND IN THE DECATUR
AREA. FLOOD WATERS APPROACH PIQUA ROAD...US 224...OHIO STATE ROUTE
49 AND INDIANA 101 JUST NORTH OF PLEASANT MILLS. FLOOD WATER BEGINS
TO CROSS OHIO HIGHWAY 49 NORTH OF WILSHIRE, OHIO.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$
INC003-150324-
/O.CAN.KIWX.FL.W.0085.000000T0000Z-150716T2100Z/
/SASI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING IS CANCELLED FOR
THE SAINT MARYS RIVER AT MULDOON BRIDGE
* AT 2 AM WEDNESDAY THE STAGE WAS 13.3 FEET
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.3 FEET YESTERDAY
EVENING. THE RIVER WILL CONTINUE FALLING.
* AT 14.0 FEET...FLOODING OCCURS IN PARKS AND LOW FARMLAND THROUGHOUT
SOUTHERN ALLEN COUNTY. THE CITY OF FORT WAYNE STARTS 24 HOUR FLOOD
FIGHTING PROCEDURES.
&&
LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
4094 8504 4093 8506
$$
INC039-113-160253-
/O.EXT.KIWX.FL.W.0070.000000T0000Z-150721T1200Z/
/CPEI3.1.ER.150710T0615Z.150715T1200Z.150721T0600Z.UU/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE NORTH BRANCH ELKHART RIVER AT COSPERVILLE
* UNTIL TUESDAY AFTERNOON.
* AT 2 AM WEDNESDAY THE STAGE WAS 6.7 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 6.8 FEET AROUND 12
PM WEDNESDAY JULY 15 AND FALL BELOW FLOOD STAGE AROUND 6 AM
TUESDAY JULY 21.
* AT 7.0 FEET...THE NORTH END OF LAKEVIEW DRIVE IS COVERED BY WATER.
SEVERAL HOUSES HAVE WATER TO THEIR FOUNDATIONS ON STEINBERGER LAKE
DRIVE.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$
INC091-141-149-150324-
/O.CAN.KIWX.FL.W.0076.000000T0000Z-150719T0000Z/
/DAVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
254 AM GMT WED JUL 15 2015
THE FLOOD WARNING IS CANCELLED FOR
THE KANKAKEE RIVER AT DAVIS ROUTE 30
* AT 2 AM WEDNESDAY THE STAGE WAS 9.5 FEET
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.6 FEET
YESTERDAY EVENING. THE RIVER WILL CONTINUE FALLING.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.0 FEET WHICH OCCURRED
ON APR 13 2007.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jul 14, 7:07 AM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jul 14, 7:07 AM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
707 AM EDT TUE JUL 14 2015
.SYNOPSIS...
ISSUED AT 442 AM EDT TUE JUL 14 2015
THERE IS A CHANCE THAT SHOWERS AND THUNDERSTORMS WILL REDEVELOP
TODAY WITH HIGHEST CHANCES SOUTH OF ROUTE 24. COVERAGE AND
RAINFALL RATES WILL BE LOWER THAN SEEN MONDAY. HIGHS WILL REACH
INTO THE UPPER 70S TO LOWER 80S...THOUGH MUCH COOLER NEAR LAKE
MICHIGAN WITH LOWER 70S. DRIER AIR WILL INFILTRATE THE REGION
OVERNIGHT WITH LOWS DIPPING INTO THE LOWER 60S.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 439 AM EDT TUE JUL 14 2015
SUBSTANTIALLY MORE STABLE AIRMASS IN WAKE OF SEVERE/HEAVY
RAINFALL CONVECTIVE SYSTEM MON EVE. STILL AT LEAST SMALL CHC POPS
FOR TSRA REMAIN THROUGH THE DAY AS MID LEVEL CYCLONE...CURRENTLY
OVR NRN LWR MI WITH TRAILING SHORTWAVE EXTENSION INTO CNTL
WI...PRESSES SEWD INTO ERN/CNTL LAKE ERIE BY THIS EVENING.
ATTENDANT SFC TROF TO SWEEP SWD THROUGH CWA BY 21 UTC...BRING
RAPID CESSATION OF ANY CONVECTIVE ACTIVITY. RELATIVE LOW DEGREE OF
INSTABILITY AND DWINDLING DEEP LAYER SHEAR SHOULD PRECLUDE CWA OF
STRONG/SEVERE TSRA WITH BETTER INGREDIENTS RELEGATED WELL S INTO
OH RVR VALLEY. HIEST CHC POPS ACRS FAR SRN CWA WHERE COLOCATION OF
MIDDAY SBCAPE TO 2500 J/KG AND 30-40M/12 HR HEIGHT ADJUSTMENTS
PRESENT. FARTHER NWD TREND TO EARLIER PEAK AND DWINDLING
INSTABILITY WITH TIME /1000-1500 J/KG SBCAPE WITH POPS TRAILING TO
SLIGHT CHCS. LARGE/INLAND SURGING LAKE STABILITY SHADOW ALSO
SERVES TO MITIGATE CHCS NWRN CWA TODAY AS WELL. DRY AIR ADVECTION
THROUGH TONIGHT WILL BRING SFC DPS WELL LOWR /55 TO 60 RANGE/ BY
DAYBREAK. LITTLE ADJUSTMENT TO MAX/MIN TEMPS WITH ONLY SLIGHTLY
COOLER NRN CWA IN WAKE OF EARLIER SECONDARY FNT/TROF PASSAGE AND
LAKE ENVIRONMENTS INLAND PUSH LENDING A SWD SHUNT OF TIGHTER
THERMAL GRADIENT.
&&
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 439 AM EDT TUE JUL 14 2015
BRIEF STRETCH OF QUIET WEATHER TO START THE LONG TERM PERIOD WITH
AVA ON UPSTREAM SIDE OF SLOWLY DEPARTING LONGWAVE TROUGH
SUPPORTING SUBSIDENCE/HIGH PRESSURE OVER THE GREAT LAKES. DRY N/NE
LOW LEVEL FLOW ON WEDNESDAY WILL LEAD TO A VERY PLEASANT DAY WITH
HIGHS IN THE MID TO UPPER 70S...LOWER SURFACE DEWPOINTS...AND
MOSTLY SUNNY SKIES. PRIME RADIATIONAL COOLING CONDITIONS EXPECTED
WEDNESDAY NIGHT... ESPECIALLY IN OUR NORTHEAST...WHERE CLEAR SKIES
AND VERY LIGHT NE WINDS WILL ALLOW TEMPS TO MAKE A RUN AT THE
LOWER 50S. SLIGHT WARMUP EXPECTED ON THURSDAY AS LOW LEVEL FLOW
BEGINS TO VEER MORE SOUTHWESTERLY. WAA DOESN'T REALLY CRANK UP
UNTIL THURSDAY NIGHT THOUGH AND SUSPECT HIGHS ON THURSDAY WILL
STRUGGLE TO REACH THE LOWER 80S. INCREASING WAA/ISENTROPIC ASCENT
COULD SUPPORT A FEW SHOWERS IN OUR NORTHWEST ZONES ON THURSDAY PER
LATEST GFS BUT PREFER TO HOLD WITH DRY FORECAST FOR NOW GIVEN
SUBSTANTIAL THETA-E TROUGH AND WESTWARD DISPLACEMENT OF BETTER SW
FLOW/MOISTURE ADVECTION.
RETURN TO MORE ACTIVE PATTERN FOR THE END OF THE WEEK AND WEEKEND AS
THETA-E PLUME FOLDS BACK INTO OUR REGION COURTESY SOUTHERN PLAINS
RIDGE. SEVERAL LOW AMPLITUDE WAVES WILL ALSO PASS THROUGH THE GREAT
LAKES IN WESTERLY MID/UPPER LEVEL FLOW. EXACT TIMING/PLACEMENT OF
THESE WAVES AND ASSOCIATED LOW LEVEL FRONTAL FEATURES STILL VERY
MUCH IN QUESTION AND PRECLUDES A MORE PRECISE EXTENDED FORECAST. DID
HOWEVER CONTINUE TO FOCUS SLIGHTLY HIGHER POPS IN OUR NORTHERN
COUNTIES...CLOSER TO THE MAIN STORM TRACK. OTHER MAIN STORY FOR THIS
WEEKEND WILL BE VERY HOT AND HUMID CONDITIONS AS THERMAL RIDGE IS
PUSHED NORTHWARD IN CLASSIC SUMMER PATTERN. HIGHS NEAR 90F AND
DEWPOINTS IN THE MID 70S COULD GENERATE HEAT INDICES IN THE MID TO
UPPER 90S SATURDAY AND SUNDAY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 704 AM EDT TUE JUL 14 2015
VFR MET CONDS THROUGH THE FORECAST PD PRIMARILY. SOME CONCERN FOR
BRIEF PD OF MVFR STRATOCU INVOF KSBN PER LAKE ENVIRONMENT
ADDITION TO MOISTURE AS SEEN WITH LWR CIGS ACRS WNCTL LWR MI.
ADDED VCSH AT KFWA MIDDAY ASSOCD WITH MARGINAL INSTABILITY AND SFC
TROF FEATUER ROTATING THROUGH NRN IN. GREATER STABILITY AT KSBN
PRECLUDES MENTION THERE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 3 PM CDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM 4 PM EDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 11 AM EDT
WEDNESDAY FOR LMZ043-046.
&&
SYNOPSIS...MURPHY
SHORT TERM...MURPHY
LONG TERM...AGD
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 14, 6:38 AM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 638 AM EDT TUE JUL 14 2015 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-151130- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 638 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH MONDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING AND RAINFALL TOTALS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-151130- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 638 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG CURRENTS ARE EXPECTED ON LAKE MICHIGAN BEACHES THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG CURRENTS WILL PERSIST ON LAKE MICHIGAN BEACHES THROUGH WEDNESDAY MORNING. PERIODIC THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH MONDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING AND RAINFALL TOTALS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-151130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 638 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH WEDNESDAY MORNING. PERIODIC THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH MONDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 14, 6:43 AM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
643 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 ENE LEESBURG 41.34N 85.78W
07/14/2015 M2.75 INCH KOSCIUSKO IN NWS EMPLOYEE
24 HOUR TOTAL.
&&
FISHERLocal storm report, Jul 14, 7:06 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN 3 SW CROMWELL 41.38N 85.65W
07/14/2015 M2.94 INCH NOBLE IN NWS EMPLOYEE
24 HOUR TOTAL. 2.01 INCHES FELL IN THE PAST 12 HOURS.
&&
FISHERLocal storm report, Jul 14, 7:54 AM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG 1 NW ROLLING HILLS 41.04N 85.29W
07/13/2015 ALLEN IN BROADCAST MEDIA
LARGE TREE BRANCHES DOWN AND 1 TREE IN THE
ABOITE AREA, NEAR HOMESTEAD HIGH SCHOOL
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Jul 14, 9:27 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 2 ESE LIBER 40.40N 84.93W
07/13/2015 JAY IN EMERGENCY MNGR
NUMEROUS TREES DOWN SOUTHEAST OF PORTLAND TO
THE COUNTY LINE. SEVERAL BLOCKING ROADS.
TIME ESTIMATED FROM RADAR.
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:42 PM EDT | Special Weather Statement | IWX | Kosciusko | 33 min |
| Jul 13, 8:50 PM EDT | Special Weather Statement | IWX | Pulaski | 25 min |
| Jul 13, 8:56 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski | 35 min |
| Jul 13, 9:06 PM EDT | Special Weather Statement | IWX | Elkhart | 24 min |
| Jul 13, 9:13 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble | 47 min |
| Jul 13, 9:14 PM EDT | Areal Flood Advisory | IWX | Elkhart | 3 hr |
| Jul 13, 9:14 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 28 min |
| Jul 13, 9:18 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells, Whitley | 42 min |
| Jul 13, 9:23 PM EDT | Areal Flood Advisory | IWX | Allen, DeKalb, Elkhart, Huntington, Kosciusko, LaGrange and 2 more | 3 hr |
| Jul 13, 9:23 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Jay | 37 min |
| Jul 13, 9:37 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 23 min |
| Jul 13, 9:47 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 43 min |
| Jul 13, 9:50 PM EDT | Areal Flood Advisory | IWX | Blackford, Jay | 3 hr |
| Jul 13, 10:05 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Whitley | 40 min |
| Jul 13, 10:21 PM EDT | Flash Flood Warning | IWX | Jay | 6 hr |
| Jul 13, 10:27 PM EDT | Flash Flood Warning | IWX | Adams, Allen, Huntington, Kosciusko, Noble, Wells and 1 more | 6 hr |
| Jul 13, 11:23 PM EDT | River Flood Warning | IWX | Allen, Huntington, Wabash | 67 hr |
| Jul 14, 12:40 AM EDT | River Flood Warning | IWX | Adams, Wells | 4 days |
| Jul 14, 12:40 AM EDT | River Flood Warning | IWX | Huntington, Wells | 8 days |
| Jul 14, 4:31 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Huntington, Jay, Wells, Whitley | 6 hr |
| Jul 14, 4:53 AM EDT | Beach Hazards Statement | IWX | 33 hr | |
| Jul 14, 4:56 AM EDT | Small Craft Advisory | IWX | 30 hr | |
| Jul 14, 5:33 AM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 12 days |
| Jul 14, 5:33 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 61 hr |
| Jul 14, 10:44 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Huntington, Jay, Wells, Whitley | 6 hr |
| Jul 14, 11:02 AM EDT | River Flood Warning | IWX | Allen | 52 hr |
| Jul 14, 11:40 AM EDT | Special Weather Statement | IWX | Adams | 65 min |
| Jul 14, 4:45 PM EDT | Areal Flood Warning | IWX | Jay | 12 hr |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.